MAUDE Adverse Event Report: EXACTECH, INC. OPTETRAK LOGIC; SEE H10

EXACTECH, INC. OPTETRAK LOGIC; SEE H10
Model Number LOGIC CR TIB INSERT SLOPE +. SZ 3.5, 9 MM
Medical Device Problem Code Naturally Worn (2988)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 10/19/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Prosthesis, knee, patellofemorotibial, semi-constrained, cemented, polymer/metal/polymer concomitants medical product: (b)(4), 02-010-03-0335, logic cr femoral cem, right, sz 3.5.(b)(4), 200-02-32, three peg patella 32mm.(b)(4), 02-012-45-3535, lgc tibial fit tray cem sz 3.5f / 3.5t.Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
It was reported via legal notification, that patient, underwent initial right total knee replacement surgery on (b)(6) 2018, and was implanted with an optetrak device, including an optetrak logic tibial insert, size 3.5, 9mm made of polyethylene.Plaintiff underwent revision surgery of his right knee on (b)(6) 2022, approximately 4 years post initial procedure.Upon information and belief, the loose components and osteolysis in plaintiff's right knee was due to premature polyethylene wear of the tibial insert.Following revision surgery, plaintiff continues to be limited in his activities of daily living.Despite undergoing revision surgery, plaintiff experiences daily pain and discomfort in his left knee which limits his activities of daily living and impacts his quality of life.No device return anticipated due to this being a legal case.No further information.
 
Additional Manufacturer Narrative
G4, h3: the revision reported in the case may have been the result of polyethylene wear and osteolysis as stated in the legal documentation.The extent and root cause of the reported polyethylene wear and osteolysis cannot be determined as the explanted device was not returned for evaluation, and radiographs, photographs, and operative notes were provided.

Brand Name
OPTETRAK LOGIC
Common Device Name
SEE H10
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key16433780
Report Number1038671-2023-00217
Device Sequence Number7401150
Product Code JWH
UDI-Device Identifier10885862159281
UDI-Public10885862159281
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K111400
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/20/2024
Device Model NumberLOGIC CR TIB INSERT SLOPE +. SZ 3.5, 9 MM
Device Catalogue Number02-012-48-3509
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2023
Supplement Date Received by Manufacturer08/14/2023
Initial Report FDA Received Date02/24/2023
Supplement Report FDA Received Date09/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/20/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-0021-2022
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown